# SDR SIMA20130913004

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 34,427 hours, 31,391 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 3622001015
- Part serial: 0746
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT AT FL 320 WITH AUTOPILOT ENGAGED, WE RECEIVED EICAS "AP ELEV MISTRIM".  THE CREW DISCONNECTED THE AUTOPILOT AND SHORTLY AFTER RECEIVED EICAS "PTRIM MAIN INOP". THE CREW DECLARED AN EMERGENCY AND UTILIZED BACKUP PITCH TRIM FOR LANDING.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE HORIZONTAL STAB ACTUATOR IAW AMM 27-40-02. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
